# SDR EE4Y2024060220247

- Difficulty date: June 2, 2024
- Submitted: June 2, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N189NV
- Make and model: Airbus A320-214
- Aircraft serial: 5687
- Aircraft time: 30,280 hours, 21,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 143215
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER SUPPLY CHECK IAW ALLEGIANT TASK 05-000-002 LH EPSU 10WL FAILED. THE EMERGENCY POWER SUPPLY UNIT 10WL  WAS REPLACED IAW A320 AMM 33-51-38-000-001-A AND 33-51-38-400-001-A REV 43 DATE 02-01-2024, THE NEW PART PASS THE TEST.     EPSU P/N OFF 3214-62-10 S/N OFF 143215 P/N ON 3214-62-10 S/N ON 008913.
